Help Please..Meds & Not Eating...

Dolores65
By Dolores65 Latest Reply 2011-07-10 22:20:53 -0500
Started 2011-07-10 16:52:07 -0500

Hi All…In an earlier post I mentioned that I have recently been taking 1mg. of Glimepiride twice daily…up from 1/2mgs twice daily. (One tab at noon & one tab at supper) It's been about 2 weeks since the increase. My blood sugars are down from 160-180s…to 140-150s. I have not felt good since the increase. I don't eat properly, if at all, untill suppertime. Is this the reason I feel so terrible?
All this diabetes business just doesn't seem to "Click" with me. So confused.


3 replies

Dolores65
Dolores65 2011-07-10 21:06:19 -0500 Report

Hi VAHermit…Thanks so much for your info. I'm hoping to get a handle on all this.

jayabee52
jayabee52 2011-07-10 22:20:53 -0500 Report

I believe in you Dolores, You can follow hermit's advice to eat at least 3 meals a day. I expect then you will begin to feel better and get better control of your BG levels.

VaHermit
VaHermit 2011-07-10 18:28:27 -0500 Report

I don't take nor have I ever taken the meds you are on. However my GF of 8 years says when she does not eat she feels worse and that even a bowl of soup or cereal make all the difference in her mood and energy. She eats maybe 2 times a day very small breakfast and medium sized dinner but late like 8-9 pm. Her MD told her she needed to eat 3 times a day and not eat so late. I know how hard it is to break old habits but I truly believe if you eat at least 3 times a day you will feel better. Sending good wishes your way…